Russian Mathematics

ISSN: 1066-369X (Print) 1934-810X (Online)

Description

Founded in 1957 by the Ministry of Higher and Special Secondary Education of the USSR and by Kazan State University, the journal encompasses the most significant research in both pure and applied mathematics, which is carried out by scientists of Russian universities, institutions of higher education, and the Russian Academy of Sciences. The articles of well-known mathematicians from the C.I.S. and other countries are also published. Some issues have a thematic character, but they are of general interest.

8 Volumes 94 Issues 864 Articles available from 2007 - 2014

Browse Volumes & Issues